MAUDE Adverse Event Report: COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G09609
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, upon arrival to a distribution facility, a roadrunner nimble hydrophilic wire guide's package was found to be perforated.A photo provided by the customer shows a small hole/tear in the front of the package.
 
Additional Manufacturer Narrative
E1: customer name and address: (b)(6).Postal code: (b)(6).Phone: (b)(6).G4: pma/510(k) number: (b)(6).G4: pma/510(k) number: k182985.H3: device evaluated by mfg: other (81) - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, upon arrival to a distribution facility, a roadrunner nimble hydrophilic wire guide's package was found to be perforated.A photo provided by the customer shows a small hole/tear in the front of the package.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the unused complaint device was also conducted.The unused complaint device was returned to cook for investigation.A tear was noted in the package.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.The product ifu states ¿supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ the information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the information provided and the results of the investigation, cook has concluded that a definitive cause for this event cannot be established.The risk analysis for this failure mode was reviewed and no additional escalation was required.There is currently a capa investigation open to investigate this product failure.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key17318213
Report Number1820334-2023-00894
Device Sequence Number17698775
Product Code DQX
UDI-Device Identifier00827002096097
UDI-Public(01)00827002096097(17)260306(10)15254344
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/06/2026
Device Model NumberG09609
Device Catalogue NumberRFSPC-35-260
Device Lot Number15254344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown